MathSciNet Relay Station
MathSciNet bibliographic data
MR1490198 20E26 (20E06 20F10 20H25)
Wilson, J. S.; Zalesskii, P. A. Conjugacy separability of certain Bianchi groups and HNN extensions. Math. Proc. Cambridge Philos. Soc. 123 (1998), no. 2, 227–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement